# SDR 2002UALA00332

- Difficulty date: February 27, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 12,028 hours, 4,121 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: BACC63CE2422S
- Condition: Burned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, EICAS DISPLAYED C-HYD PRI 1 WITH ASSOCIATED PRESS LIGHT ON CENTER ELEC 1 PUMP SWITCH.  AIRCRAFT RETURNED TO SFO.  PUMP CONNECTOR FOUND BURNED.  REPLACED PUMP PER MM 29-11-02, SERVICED HYD SYSTEM.  REPLACED CONNECTOR D482, OPS CHECKED AND LEAK CHECKED PER MM 29-11-02.  CHECKED GOOD.
